# SDR DALA2018033002092

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 168-169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRAP NEXT TO THE DOOR FRAME WEB BETWEEN BS 168 - 169, RBL 56.   THE STRAP WAS REPLACED IAW SRM 53-10-15-0I-2, FIG.1, SRM 51-41-01-0G, SRM 51-41-02-0G, AND SRM 51-41-05-0G.
